# SDR FDKA200701054

- Difficulty date: January 28, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 12,813 hours, 11,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BUTT STRAP SPLICE IS CORRODED AT FR 61 RBL 24.  MX REMOVED AND REPLACED DIGITAL.
